# SDR SWAA2019030730433

- Difficulty date: February 15, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Part number: 111A1001
- Condition: Deteriorated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WEB PREVIOUS REPAIR DETERIORATED AT VAPOR BARRIER BS 663.  REPAIRED WEB IAW SRM AND SRM DWG.
